Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 06:45:43 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639144
  • Total Topics: 48518
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dry Cough, side effect?  (Read 1488 times)

0 Members and 1 Guest are viewing this topic.

Offline hypozsc

  • Member
  • Posts: 15
Dry Cough, side effect?
« on: October 29, 2006, 04:37:26 PM »
In June of this year I started taking Reyataz/Norvir after being on Sustiva for almost a year. Late in July/early Aug I started having a dry cough, high pitched sounding. X-ray showed nothing abnormal. Started on albuterol, nothing, then advair, nothing, CT scan also was clear. Then tried Zantac in case it was acid reflux and still I have this cough. It's not nearly as bad as it was but it has not gone completely away. My ID doctor said it's possible that it could be a side-effect from the new meds but since they are getting my various levels moving in the right direction (VL undetectable, CD4 over 200).

Has anyone else experienced this cough after starting on Reyataz/Norvir? I also take Truvada and SMZ/TMP which I've been on since 2005.

I don't notice anything specific that triggers the cough and I never have the cough at night when I'm sleeping. Again it's not that bad now but I've yet to have a totally cough-free day since August.

Can anyone suggest another condition that I might be checked for?
« Last Edit: November 05, 2006, 08:23:03 AM by hypozsc »

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: Dry Cough, side effect?
« Reply #1 on: November 09, 2006, 11:02:39 PM »
Dry cough, sorry, that is scary, I would demand another xray and CT scan.
The difference between an overnight and a layover is luck!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.